On the discreteness and rationality of F-jumping coefficients

Katzman, M., Lyubeznik, G. and Zhang, W. (2007) On the discreteness and rationality of F-jumping coefficients. Journal of Algebra, 322 (9). pp. 3238-3247. ISSN 0021-8693

Abstract

Metadata

Authors/Creators:
  • Katzman, M.
  • Lyubeznik, G.
  • Zhang, W.
Copyright, Publisher and Additional Information: © 2009 Elsevier. This is an author produced version of a paper subsequently published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Generalized test ideals; F-jumping coefficients; Characteristic p; Regular rings; Excellent rings; Actions of the Frobenius
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 18 Nov 2009 12:38
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1016/j.jalgebra.2008.11.032
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jalgebra.2008.11.032

Download

Filename: Katzman3.pdf

Share / Export

Statistics